The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.


Aftalion, Amandine and Chapman, S. J. (2000) Asymptotic analysis of a secondary bifurcation of the one-dimensional Ginzburg-Landau equations of superconductivity. SIAM Journal on Applied Mathematics, 60 (4). pp. 1157-1176. ISSN 1095-712X

This list was generated on Sun Jan 20 23:14:57 2019 GMT.